# SDR 03362420

- Difficulty date: December 28, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N420FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3178
- Aircraft time: 6,460 hours, 6,610 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI THE CREW REPORTED THE AIRCRAFT PULLING HARD TO THE RIGHT.  THE NOSE TIRES WERE FOUND TO BE WORN UNEVENLY AND WERE REPLACED.  THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
